# SDR DALA2024092309307

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 GOUGE ON SECTION FRAME 70 AT FORWARD FACE OF THE REAR PRESSURE BULKHEA D LEFT SIDE ON AFT GALLEY AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 619976-14. (0568568)
